# SDR CA961021015

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 5220 · Emergency Exits
- Part: Hinges
- Part number: 1522310101
- Condition: Cracked
- Location: Flt Deck Hatch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT DECK ESCAPE HATCH HINGES CRACKED, REPLACED.
